Painful swelling on the legs

Surgeon-phlebologist-lymphologist, surgeon of the first category

In 1989, after a sessionplasmapheresis for aspirin asthma with polyvalent allergy, I started lymphostasis of the left foot and in parallel hypercoagulable blood. since the temperature rose to 41 degrees, then because of the intolerance of drugs, several times a day I was injected with haemodez and heparin, and on the foot, on the recommendation of vascular surgeons, they compressed with gepotrombin. Pain and swelling have disappeared over time, and about 10 years I did not remember it. The last four years in the legs appeared heaviness and persistent swelling, which they tried to remove a diuretic. it did not help. for today the shins swollen practically constantly, the skin on legs shining with a dark shade, morbid at a palpation. the vascular surgeon wrote out the vasocut, the improvement is temporary, and again everything is the same. there are no narrow specialists in lymphology or phlebology. and a specialist at the Bryansk Diagnostic Center who paid a fee for my answer that the lyoton is causing me an allergic reaction, was indignant and said that he does not know what to do with me in this case. Is there really no specific treatment for me? Thank you for attention.

Vera Ivanovna Dyukina, Zhukovka, Bryansk region. 55 years

For a certain treatment it is necessary to doduplex scanning of veins. In absentia without examination and the data of US it is possible to advise only bandaging of legs or foots by elastic bandages. The pressure bandage from the fingers to the knee should gradually weaken. This way you can reduce any swelling. Heparin often causes allergies. And against a background of an edema to an allergy the predisposition considerably increases.

Sincerely, Elena Belyanina.

My veins are sticking out strongly on my feet and thickening in some places. In the evening, legs seem to be pulled. Can it be a varicose →